On the order of lacunary sums of binomial coefficients.

Lengyel, Tamás

Integers (2003)

  • Volume: 3, page Paper A03, 10 p., electronic only-Paper A03, 10 p., electronic only
  • ISSN: 1867-0652

How to cite

top

Lengyel, Tamás. "On the order of lacunary sums of binomial coefficients.." Integers 3 (2003): Paper A03, 10 p., electronic only-Paper A03, 10 p., electronic only. <http://eudml.org/doc/126969>.

@article{Lengyel2003,
author = {Lengyel, Tamás},
journal = {Integers},
language = {eng},
pages = {Paper A03, 10 p., electronic only-Paper A03, 10 p., electronic only},
publisher = {Walter de Gruyter},
title = {On the order of lacunary sums of binomial coefficients.},
url = {http://eudml.org/doc/126969},
volume = {3},
year = {2003},
}

TY - JOUR
AU - Lengyel, Tamás
TI - On the order of lacunary sums of binomial coefficients.
JO - Integers
PY - 2003
PB - Walter de Gruyter
VL - 3
SP - Paper A03, 10 p., electronic only
EP - Paper A03, 10 p., electronic only
LA - eng
UR - http://eudml.org/doc/126969
ER -

NotesEmbed ?

top

You must be logged in to post comments.